| Catalog Number |
490100 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: rn primed prbc tubing on the pump per protocol.Pump kept beeping "air bubble alert".Rn tried multiple times to resolve the issue by switching out pumps, flicking the tubing, priming through, turning the pump, etc.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) contaminated sample without packaging was provided for evalaution.The sample was decontaminated, and visually evaluated, and no defects were observed.In an attempt to replicate the reported defect of the air-in-line alarm on the pump, the sample was attached to the pump and then tested by running therapy while staggering the flow rate throughout the therapy.No alarms occurred during the testing of the returned sample.The sample was leak tested, and no leakage was detected.Thereafter, a measurement of the outer diameter of the pump segment tubing was taken and found to be 0.160 inches, which meets the specification of 0.1556-0.1633 inches.Based on the investigation findings, the sample met internal specifications; therefore, the reported defect was not confirmed to be due to the manufacturing process.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.